# SDR AALA20100109TUL02

- Difficulty date: January 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR, LOWER GATE CORRODED.  INSTALLED NEW LOWER GATE PER ESO 90283.
